Alert archive / Indiana / River Flood Warnings in 2018

River Flood Warning 185, NWS Indianapolis, IN

August 25, 20185 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Aug 25, 2018, 11:07 PM EDT for 5 counties in Indiana. It took effect at Aug 26, 2018, 12:09 PM EDT. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Aug 25, 2018, 11:07 PM EDT (03:07 UTC)
In effect from
Aug 26, 2018, 12:09 PM EDT
Expired
Aug 29, 2018, 8:00 AM EDT
In force
68 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Lafayette (LAFI3). The gauge peaked at 13.04 ft at Aug 26, 2018, 10:00 PM EDT.

actionminormoderate101508/2608/2708/2808/2908/30
Action stage
7 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

747 
WGUS43 KIND 260307
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1107 PM EDT Sat Aug 25 2018

...The National Weather Service in Indianapolis has issued a Flood 
Warning for a portion of the following river in west central 
Indiana...

  Wabash River...

.Lowland flooding is expected to develop at and near Lafayette, 
Indiana along the Wabash River on Sunday as a result of heavy rain 
that fell today. Significant flooding is not expected. The 
crest may be up to 3 feet above flood stage. Flooding may 
move far enough downstream to warrant additional flood warnings 
south of Lafayette on Sunday depending on the outcome of new 
forecast data.  Stay abreast of the latest forecasts and 
warnings.

Flooding is expected to remain confined to low lands.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-260407-
/O.NEW.KIND.FL.W.0185.180826T1609Z-180829T1200Z/
/LAFI3.1.ER.180826T1609Z.180827T1800Z.180829T0000Z.NO/
1107 PM EDT Sat Aug 25 2018

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* from Sunday afternoon to Wednesday morning.
* At Sat 10:30 PM the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 13.9 feet by Monday afternoon.  The river will fall
  below flood stage by Tuesday evening.
* At 14.0 feet...Lowland flooding is in progress.  High water affects 
  river cabins near North 9th Street.  Low county roads are nearly 
  impassable.  Tapawingo Park in West Lafayette begins to flood.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$
4 follow-up statements
579 
WGUS83 KIND 260313
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1113 PM EDT Sat Aug 25 2018

...A Flood Warning continues for a portion of the following river in 
Indiana...

  Wabash River...


.Lowland flooding is expected to develop at and near Lafayette, 
Indiana along the Wabash River on Sunday as a result of heavy rain 
that fell Saturday. Flooding is expected to remain confined to low 
lands. The crest may be up to 3 feet above flood stage. Flooding may 
move far enough downstream to warrant additional flood warnings 
south of Lafayette on Sunday for the Covington and 
Montezuma areas, depending on the outcome of new forecast data.  Stay 
abreast of the latest forecasts and warnings.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-270312-
/O.CON.KIND.FL.W.0185.180826T1609Z-180829T1200Z/
/LAFI3.1.ER.180826T1609Z.180827T1800Z.180829T0000Z.NO/
1113 PM EDT Sat Aug 25 2018

The Flood Warning continues for
  The Wabash River at Lafayette.
* from Sunday afternoon to Wednesday morning.
* At Sat 10:30 PM the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 13.9 feet by Monday afternoon.  The river will fall
  below flood stage by Tuesday evening.
* At 14.0 feet...Lowland flooding is in progress.  High water affects 
  river cabins near North 9th Street.  Low county roads are nearly 
  impassable.  Tapawingo Park in West Lafayette begins to flood.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$
051 
WGUS83 KIND 270256
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1056 PM EDT Sun Aug 26 2018

...A Flood Warning continues for portions of the following rivers and
streams in Indiana...

  Wabash River...


.Lowland flooding continues in the Lafayette, Indiana area and is 
expected to push south along the Wabash River to Covington and 
possibly Montezuma in west central Indiana on Monday as a result of 
heavy rain that fell Saturday. The crest as of late Sunday evening 
was in the Lafayette area, where the river level was about two feet 
above flood stage.  Flooding is expected to remain confined to low 
lands, especially at Montezuma where the river is expected to 
barely reach flood stage for about a day.  Crests will be less than 
two feet above flood stage.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-280256-
/O.EXT.KIND.FL.W.0185.000000T0000Z-180828T1415Z/
/LAFI3.1.ER.180826T0958Z.180827T0600Z.180828T0215Z.NO/
1056 PM EDT Sun Aug 26 2018

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Tuesday morning.
* At Sun 10:30 PM the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 13.1 feet by late tonight 
  then begin falling. The river will fall below flood stage Monday 
  evening.
* At 14.0 feet...Lowland flooding is in progress.  High water affects 
  river cabins near North 9th Street.  Low county roads are nearly 
  impassable.  Tapawingo Park in West Lafayette begins to flood.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-280256-
/O.CON.KIND.FL.W.0186.180827T0948Z-180829T1330Z/
/CVGI3.1.ER.180827T0948Z.180828T0600Z.180829T0130Z.NO/
1056 PM EDT Sun Aug 26 2018

The Flood Warning continues for
  The Wabash River at Covington.
* from late tonight to Wednesday morning.
* At Sun 09:45 PM the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to 
  rise to near 16.8 feet by late Monday night.  The river will fall 
  below flood stage by Tuesday evening.
* At 17.5 feet...Some low agricultural fields flood.  Backyard flood 
  of cottages a short distance north of U.S. Highway 136.  High water
  blocks land access to at least one residence.

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-280256-
/O.CON.KIND.FL.W.0187.180828T0900Z-180829T1200Z/
/MTZI3.1.ER.180828T0900Z.180828T1800Z.180829T0000Z.NO/
1056 PM EDT Sun Aug 26 2018

The Flood Warning continues for
  The Wabash River at Montezuma.
* from late Monday night to Wednesday morning.
* At Sun 09:45 PM the stage was 10.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday night and continue
  to rise to near 14.2 feet by Tuesday afternoon.  The river will 
  fall below flood stage by Tuesday evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$
370 
WGUS83 KIND 271826
FLSIND
Flood Statement
National Weather Service Indianapolis IN
225 PM EDT Mon Aug 27 2018

...A Flood Warning continues for portions of the following rivers and
streams in Indiana...

  Wabash River...


.Lowland flooding continues along the Wabash River in the Lafayette, 
Indiana area, has started at Covington, and is expected to push 
south along river to Montezuma in west central Indiana on Monday as 
a result of heavy rain that fell Saturday. The crest as of Monday 
afternoon was past the Lafayette area.  Flooding is expected to 
remain confined to low lands, especially at Montezuma where the 
river is expected to barely reach flood stage for about a day.  
Crests will be less than two feet above flood stage.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-281312-
/O.EXT.KIND.FL.W.0185.000000T0000Z-180828T1312Z/
/LAFI3.1.ER.180826T0958Z.180827T0201Z.180828T0112Z.NO/
225 PM EDT Mon Aug 27 2018

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Tuesday morning.
* At Mon 01:46 PM the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-281824-
/O.EXT.KIND.FL.W.0186.000000T0000Z-180829T1030Z/
/CVGI3.1.ER.180827T1137Z.180828T0600Z.180828T2230Z.NO/
225 PM EDT Mon Aug 27 2018

The Flood Warning continues for
  The Wabash River at Covington.
* until Wednesday morning.
* At Mon 01:45 PM the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 16.7 feet by late tonight 
  then begin falling. The river will fall below flood stage Tuesday 
  evening.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-281824-
/O.EXT.KIND.FL.W.0187.180828T1200Z-180829T0600Z/
/MTZI3.1.ER.180828T1200Z.180828T1200Z.180828T1800Z.NO/
225 PM EDT Mon Aug 27 2018

The Flood Warning continues for
  The Wabash River at Montezuma.
* from Tuesday morning to late Tuesday night.
* At Mon 01:45 PM the stage was 12.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Tuesday morning then fall back below flood stage.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$
801 
WGUS83 KIND 280259
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1059 PM EDT Mon Aug 27 2018

...The Flood Warning is no longer in effect for portions of the
following river in Indiana...

  Wabash River...


.The Wabash River at Lafayette fell below flood stage this 
evening, and will be cresting below flood stage at Montezuma, in 
west central Indiana.  As a result, the flood warnings for both 
locations are hereby cancelled.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-280329-
/O.CAN.KIND.FL.W.0185.000000T0000Z-180828T1312Z/
/LAFI3.1.ER.180826T0958Z.180827T0201Z.180828T0126Z.NO/
1059 PM EDT Mon Aug 27 2018

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At Mon 10:30 PM the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at Mon 09:26 PM.
* Forecast...The river will continue to fall.


&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC121-165-167-280329-
/O.CAN.KIND.FL.W.0187.000000T0000Z-180829T0600Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 PM EDT Mon Aug 27 2018

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At Mon 10:45 PM the stage was 12.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.5 feet 
  Tuesday morning.


&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 25, 10:20 PM EDT, 47 minutes earlier.

Area forecast discussion, Aug 25, 10:20 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1020 PM EDT Sat Aug 25 2018

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 232 PM EDT Sat Aug 25 2018

An upper level disturbance will result in some chances for
convection through Sunday. High pressure will build into the area
for the early parts of next week. A frontal system may affect the
area by the middle parts of next week.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...
Issued at 232 PM EDT Sat Aug 25 2018

Shower and thunderstorm activity expected to diminish across the
area over the next couple of hours as the upper disturbance
responsible moves off into Ohio.

Model data suggest that although the upper feature will move away, a
trailing vorticity lobe will hang back over the area through
tonight. This, coupled with an enhanced area of flow at 850mb, may
be enough to spark scattered convection from late this afternoon
through tonight. Will keep some chance PoPs going through tonight as
a result.

Deep layer shear and lapse rates are marginally favorable for strong
convection this afternoon and evening. Shear look to diminish by
late tonight.

Low level thicknesses suggest the GFS MOS guidance lows tonight look
reasonable.

&&

.SHORT TERM /Sunday through Tuesday/...
Issued at 232 PM EDT Sat Aug 25 2018

Model data suggest an upper ridge will expand across the Ohio and
Tennessee Valley regions during this period, while a short wave
trough moves across the northern Rockies and Plains early next week.

It appears that the air mass locally will be close to being capped
off, but not confident mid level temperatures will be warm enough
to hold off some convection, given attainable convective
temperatures and a highly unstable air mass. Models suggest that
there may still be a mid level vorticity lobe lingering over the
area as well. Based on above, would prefer to keep some small chance
PoPs going for Sunday.

After Sunday, appears the cap will strengthen and instability will
diminish as mid level temperatures warm. At this time, not really
seeing anything in the operational or ensemble data that suggests a
mentionable precipitation threat, so will go with a dry forecast
after Sunday.

Progged low level thicknesses suggest the GFS MOS highs on Sunday
look a little cool. Will nudge up the guidance about 2-4 degrees in
that period. The remainder of the periods look OK for now.

&&

.LONG TERM /Tuesday night through Saturday/...

Issued at 245 PM EDT Sat Aug 25 2018

ECMWF suggests a short wave passing through the upper midwest and
Great Lakes on Tuesday night and Wednesday. The tail of this
system looks to pass across Central Indiana and given the very
warm and humid air mass that will be in place...chances for
showers and storms appear reasonable.

On Thursday into Saturday....mainly zonal flow is found aloft with
little in the way of forcing dynamics. Meanwhile the ECMWF
suggests high pressure moving across the Great Lakes...providing
easterly flow to Central Indiana. As the High drifts farther east
on Saturday...warmer and more humid southerly flow will return to
Central Indiana. This will allow for at least a mention of
diurnally driven chances for rain on Saturday.

&&

.AVIATION /Discussion for the 260300Z IND TAF Update/...
Issued at 1020 PM EDT Sat Aug 25 2018

No changes needed to the TAF.

Previous discussion follows...

Issued at 723 PM EDT Sat Aug 25 2018

Good confidence in mainly VFR conditions for the TAF period.

Upper ridging suggests thunderstorm coverage will be too low tonight
and Sunday to include thunder in the TAFs in any form. However,
would not completely rule out a brief MVFR thunderstorm at any time.
Should only see some cu.

Winds will be south and southwest up to 10 knots.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....Puma
AVIATION...MK
Hazardous weather outlook, Aug 25, 4:34 PM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
434 PM EDT Sat Aug 25 2018

INZ021-028>031-035>049-051>057-060>065-067>072-261000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
434 PM EDT Sat Aug 25 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorm activity is possible through tonight. Isolated
strong to severe storms are possible, mainly from late this afternoon
through the late evening hours.

Hazards: Cloud to ground lightning, heavy rainfall that may lead to
localized flooding, strong gusty winds that may result in isolated
damage, and hail.

Timing: Best chances for strong to severe storms through about
midnight EDT.

Discussion: A low pressure system moving across the Great Lakes will
result in the potential for thunderstorms activity through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorm activity is possible on Sunday, and from
Tuesday night into Wednesday. Severe storms are not expected at this
time. A few storms could be strong during the middle portion of next
week as a frontal boundary moves into the area. Cloud to ground
lightning, brief heavy rain, and gusty winds are possible with any
storm.

The heat and humidity will return on Sunday. The heat index could
approach or even exceed 100 degrees during the afternoon hours from Sunday
to Tuesday.

Discussion: An upper ridge will expand into the Ohio Valley...
bringing oppressive conditions Sunday through the middle of next
week. A cold front arriving Wednesday will increase the threat for
thunderstorms and bring a cool down from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Aug 25, 7:50 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
750 PM EDT SAT AUG 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 NNW GREENSBURG        39.35N 85.48W
08/25/2018                   DECATUR            IN   EMERGENCY MNGR

            TRAFFIC LIGHT DAMAGED FROM HAIL. TIME
            ESTIMATED FROM RADAR.

&&

BHH
Local storm report, Aug 25, 9:43 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT SAT AUG 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          5 NE RUSHVILLE          39.65N 85.38W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            POSSIBLE TORNADO TOUCHDOWN NEAR EAST COUNTY
            ROAD 300 NORTH AND NORTH COUNTY ROAD 350
            EAST. A CAMPER WAS THROWN INTO A HOUSE AND
            TREES WERE TWISTED. ALSO, JUST W AND NW OF
            THE HOUSE, EXTENSIVE CORN FIELD FLATTENING.
            TIME IS APPROXIMATED FROM RADAR.

&&

BHH
Local storm report, Aug 25, 9:44 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT SAT AUG 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       4 SW CLARKSBURG         39.39N 85.40W
08/25/2018  M2.35 INCH       DECATUR            IN   PUBLIC

&&

BHH
Local storm report, Aug 25, 9:48 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 PM EDT SAT AUG 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             5 NW YORKTOWN           40.22N 85.56W
08/25/2018  E0.25 INCH       DELAWARE           IN   PUBLIC

            FEW REPORTS OF PEA SIZE HAIL ALONG I-69 NEAR
            MM241 RECEIVED BY DELAWARE COUNTY EOC AND
            EMA.

0451 PM     HAIL             3 S FORTVILLE           39.89N 85.84W
08/25/2018  E0.88 INCH       HANCOCK            IN   PUBLIC

0503 PM     HAIL             3 NW WYNNEDALE          39.86N 86.24W
08/25/2018  E0.25 INCH       MARION             IN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED BLINDING RAIN AND
            SMALL HAIL OF UNKNOWN SIZE.

0520 PM     TSTM WND DMG     1 ESE SPRING HILL       39.83N 86.17W
08/25/2018                   MARION             IN   PUBLIC

            TREE LIMBS AND POSSIBLY TREES DOWN IN CROWN
            CEMETARY. RECEIVED VIA TWITTER.

0525 PM     TSTM WND DMG     1 SW WARREN PARK        39.77N 86.07W
08/25/2018                   MARION             IN   PUBLIC

            SMALL BRANCHES DOWN. POWER FLICKERING OFF
            AND ON. ESTIMATING 60 MPH GUSTS.

0530 PM     HAIL             1 ESE WARREN PARK       39.77N 86.03W
08/25/2018  E0.75 INCH       MARION             IN   PUBLIC

0605 PM     TSTM WND DMG     RUSHVILLE               39.62N 85.45W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            TREE ON HOUSE. TIME ESTIMATED BY RADAR.

0625 PM     TSTM WND DMG     RUSHVILLE               39.61N 85.45W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS THE COUNTY, ONE ON
            A HOUSE.

0705 PM     TORNADO          5 NE RUSHVILLE          39.65N 85.38W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            POSSIBLE TORNADO TOUCHDOWN NEAR EAST COUNTY
            ROAD 300 NORTH AND NORTH COUNTY ROAD 350
            EAST. A CAMPER WAS THROWN INTO A HOUSE AND
            TREES WERE TWISTED. ALSO, JUST W AND NW OF
            THE HOUSE, EXTENSIVE CORN FIELD FLATTENING.
            TIME IS APPROXIMATED FROM RADAR.

0709 PM     TSTM WND DMG     ADAMS                   39.38N 85.56W
08/25/2018                   DECATUR            IN   EMERGENCY MNGR

            TREE ON HOUSE. TIME APPROXIMATED FROM RADAR.

0710 PM     HAIL             1 N GREENSBURG          39.36N 85.48W
08/25/2018  E1.75 INCH       DECATUR            IN   TRAINED SPOTTER

0710 PM     HAIL             1 ESE GREENSBURG        39.34N 85.47W
08/25/2018  E1.75 INCH       DECATUR            IN   EMERGENCY MNGR

            APPROXIMATE LOCATION (CALLER STATED IT WAS
            THE EAST SIDE OF GREENSBURG).

0715 PM     TSTM WND DMG     1 NNW GREENSBURG        39.35N 85.48W
08/25/2018                   DECATUR            IN   EMERGENCY MNGR

            TRAFFIC LIGHT DAMAGED FROM HAIL. TIME
            ESTIMATED FROM RADAR.

0715 PM     HAIL             4 SW CLARKSBURG         39.39N 85.40W
08/25/2018  E1.00 INCH       DECATUR            IN   PUBLIC

0717 PM     HAIL             1 E GREENSBURG          39.34N 85.46W
08/25/2018  E2.75 INCH       DECATUR            IN   PUBLIC

            LOCATED AT NORTH COUNTY ROAD 80 NE AND EAST
            CENTRAL AVENUE...THE EASTERN CITY LIMITS OF
            GREENSBURG.

0730 PM     HEAVY RAIN       4 SW CLARKSBURG         39.39N 85.40W
08/25/2018  M2.35 INCH       DECATUR            IN   PUBLIC

&&
Local storm report, Aug 25, 10:44 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 PM EDT SAT AUG 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 N CLARKSBURG          39.44N 85.35W
08/25/2018                   DECATUR            IN   PUBLIC

            TREE INTO A HOUSE, REPORTED BY CLARKSBURG
            FIRE DEPT AND THEN FORWARDED VIA E-MAIL.
            TIME IS APPROXIMATED FROM RADAR.

&&

BHH
Local storm report, Aug 25, 10:51 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1051 PM EDT SAT AUG 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             5 NW YORKTOWN           40.22N 85.56W
08/25/2018  E0.25 INCH       DELAWARE           IN   PUBLIC

            FEW REPORTS OF PEA SIZE HAIL ALONG I-69 NEAR
            MM241 RECEIVED BY DELAWARE COUNTY EOC AND
            EMA.

0451 PM     HAIL             3 S FORTVILLE           39.89N 85.84W
08/25/2018  E0.88 INCH       HANCOCK            IN   PUBLIC

0503 PM     HAIL             3 NW WYNNEDALE          39.86N 86.24W
08/25/2018  E0.25 INCH       MARION             IN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED BLINDING RAIN AND
            SMALL HAIL OF UNKNOWN SIZE.

0520 PM     TSTM WND DMG     1 ESE SPRING HILL       39.83N 86.17W
08/25/2018                   MARION             IN   PUBLIC

            TREE LIMBS AND POSSIBLY TREES DOWN IN CROWN
            CEMETARY. RECEIVED VIA TWITTER.

0525 PM     TSTM WND DMG     1 SW WARREN PARK        39.77N 86.07W
08/25/2018                   MARION             IN   PUBLIC

            SMALL BRANCHES DOWN. POWER FLICKERING OFF
            AND ON. ESTIMATING 60 MPH GUSTS.

0530 PM     HAIL             1 ESE WARREN PARK       39.77N 86.03W
08/25/2018  E0.75 INCH       MARION             IN   PUBLIC

0605 PM     TSTM WND DMG     RUSHVILLE               39.62N 85.45W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            TREE ON HOUSE. TIME ESTIMATED BY RADAR.

0625 PM     TSTM WND DMG     RUSHVILLE               39.61N 85.45W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS THE COUNTY, ONE ON
            A HOUSE.

0655 PM     TSTM WND DMG     1 N CLARKSBURG          39.44N 85.35W
08/25/2018                   DECATUR            IN   PUBLIC

            TREE INTO A HOUSE, REPORTED BY CLARKSBURG
            FIRE DEPT AND THEN FORWARDED VIA E-MAIL.
            TIME IS APPROXIMATED FROM RADAR.

0705 PM     TORNADO          5 NE RUSHVILLE          39.65N 85.38W
08/25/2018                   RUSH               IN   EMERGENCY MNGR

            POSSIBLE TORNADO TOUCHDOWN NEAR EAST COUNTY
            ROAD 300 NORTH AND NORTH COUNTY ROAD 350
            EAST. A CAMPER WAS THROWN INTO A HOUSE AND
            TREES WERE TWISTED. ALSO, JUST W AND NW OF
            THE HOUSE, EXTENSIVE CORN FIELD FLATTENING.
            TIME IS APPROXIMATED FROM RADAR.

0709 PM     TSTM WND DMG     ADAMS                   39.38N 85.56W
08/25/2018                   DECATUR            IN   EMERGENCY MNGR

            TREE ON HOUSE. TIME APPROXIMATED FROM RADAR.

0710 PM     HAIL             1 ESE GREENSBURG        39.34N 85.47W
08/25/2018  E1.75 INCH       DECATUR            IN   EMERGENCY MNGR

            APPROXIMATE LOCATION (CALLER STATED IT WAS
            THE EAST SIDE OF GREENSBURG).

0710 PM     HAIL             1 N GREENSBURG          39.36N 85.48W
08/25/2018  E1.75 INCH       DECATUR            IN   TRAINED SPOTTER

0715 PM     HAIL             4 SW CLARKSBURG         39.39N 85.40W
08/25/2018  E1.00 INCH       DECATUR            IN   PUBLIC

0715 PM     TSTM WND DMG     1 NNW GREENSBURG        39.35N 85.48W
08/25/2018                   DECATUR            IN   EMERGENCY MNGR

            TRAFFIC LIGHT DAMAGED FROM HAIL. TIME
            ESTIMATED FROM RADAR.

0717 PM     HAIL             1 E GREENSBURG          39.34N 85.46W
08/25/2018  E2.75 INCH       DECATUR            IN   PUBLIC

            LOCATED AT NORTH COUNTY ROAD 80 NE AND EAST
            CENTRAL AVENUE...THE EASTERN CITY LIMITS OF
            GREENSBURG.

0730 PM     HEAVY RAIN       4 SW CLARKSBURG         39.39N 85.40W
08/25/2018  M2.35 INCH       DECATUR            IN   PUBLIC

&&

Nearby

River Flood Warnings in Indiana, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.